# SDR HEEA0011797

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207T
- Make and model: Aerosp SA315B
- Aircraft serial: 2441
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 319A62000003
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 7,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GR BOX MAKING METAL.
